# SDR REXA2018122191282

- Difficulty date: November 19, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 27,020 hours, 17,961 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Bs 693-830.4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR SEAT TRACK FROM FS693.00 TO FS830.40 IS CORODED. 
REMOVED AND REPLACED SEAT TRACK I.A.W. CRJ-900 AMM 53-00-49.SEAT TRACK
WAS FABRICATED ON W/O 1016374 1000 0174 #6702437                      
                             AAR SM-58
